# SDR SWI2023F00301

- Difficulty date: June 22, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPARING TO REMOVE FWD LATCH BEARING PAD C-CHANNEL ON JOB 71019591  OP 250  CAMP #26779522, FOUND CRACK IN INNER SKIN UNDER ADJACENT ZED- STIFFENER.      (C-CHECK RO 8/31/2023)    COMPLIED WITH REO #670-54-21-1562 REV (--) 2023-07-03 STEPS 1-16. WET-INSTALLED -1 INTERNAL DOUBLER, -2 SHIM, -3 FILLER, AND -4 EXTERNAL DOUBLER ON L/H UPPER TRANSCOWL REF REO #670-54-21-1562 REV --(P1) 2023-06-26
